To populate Scholarly, sign in here .


Title The topology of theta_e-open sets
Posted by Mhelmar Labendia
Authors Asdain, Aldison; Labendia, Mhelmar
Publication date 2021
Journal Poincare Journal of Analysis and Applications
Volume 8
Issue 2
Pages 133-143
Publisher Poincare Publishers
Abstract This paper aims is to introduce a new class of open set defined using e-closure operator, which we call the theta_e-open set. Significantly, the family of all theta_e-open sets forms a topology on a topological space. This paper also characterizes the concepts of theta_e-connected space, some versions of separation axioms with respect to theta_e-open sets, and theta_e-continuous function from an arbitrary topological space into the product space.
Index terms / Keywords theta_e-open, theta_e-closed, theta_e-connected, theta_e-continuous